Some Bounds on the Size of Codes

Emanuele Bellini 1 Eleonora Guerrini 2 Massimiliano Sala 1
2 ECO - Exact Computing
LIRMM - Laboratoire d'Informatique de Robotique et de Microélectronique de Montpellier
Abstract : We present one upper bound on the size of non-linear codes and its restriction to systematic codes and linear codes. This bound is independent of other known theoretical bounds, e.g. the Griesmer bound, the Johnson bound or the Plotkin bound, and it is an improvement of a bound by Litsyn and Laihonen. Our experiments show that in some cases (the majority of cases for some q) our bounds provide the best value, compared to all other theoretical bounds.
Type de document :
Article dans une revue
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2014, 60 (3), pp.1475-1480. 〈10.1109/TIT.2014.2298234〉
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal-lirmm.ccsd.cnrs.fr/lirmm-01282040
Contributeur : Eleonora Guerrini <>
Soumis le : mercredi 9 mars 2016 - 16:53:35
Dernière modification le : jeudi 5 juillet 2018 - 15:32:11

Lien texte intégral

Identifiants

Collections

Citation

Emanuele Bellini, Eleonora Guerrini, Massimiliano Sala. Some Bounds on the Size of Codes. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2014, 60 (3), pp.1475-1480. 〈10.1109/TIT.2014.2298234〉. 〈lirmm-01282040〉

Partager

Métriques

Consultations de la notice

99